Lethal monointoxication by overdosage of MDEA

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.

Proceed

Download / Buy Article:

Keywords: 3,4-methylenedioxy-N-ethylamphetamine; Ecstasy; Hair analysis; Overdose; Symptoms of intoxication; Tissue distribution

Document Type: Research Article

DOI: http://dx.doi.org/10.1016/S0379-0738(97)00185-0

Affiliations: Institute of Forensic Medicine, Klinikum der Albert-Ludwigs-Universitat Freiburg i. Br., Albertstrasse 9, D-79194 Freiburg, Germany

Publication date: January 30, 1998

Related content

Tools

Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more